# SDR AALA202502170750

- Difficulty date: January 28, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 44,915 hours, 18,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Damaged
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT ATTANDENTS REPORTS AFT LEFT LAVATORY-D DOOR IS HARD TO OPEN AND CLOSE.   REMOVED AND REPLACED LAVATORY-D AFT DOOR POST. PER B737-NG SRM 51-40-02.
